# SDR 99ZZZX274

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6161S
- Make and model: Cessna R182
- Aircraft serial: R18201633
- Engine: Lyc O540J3C5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: HA6
- Condition: Contaminated
- Location: Engine
- Component: Precision
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE ENGINE WAS RUNNING EXCESSIVELY RICH AT ALL SETTINGS EXCEPT IDLE.  PILOT DECIDED THE CARBURETOR SHOULD BE REPLACED.  WHEN THE CARBURETOR WAS REMOVED, A ROUND PIECE OF HARD PEPPERMINT CANDY WAS FOUND WEDGED IN VENTURI.  PILOT HAD COMPLAINED THAT RODENTS HAD FOUND HIS CANDY STASH ABOUT 3 WEEKS EARLIER AND SCATTERED CANDY ALL OVER THE AIRCRAFT.
